# SDR RAIA970911

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Cargo Door
- Part time: 4,230 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7652 - BAGGAGE DOOR CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE CLEANED CARGO DOOR MICROSWITCHES.  (X)
